Guirardel, Vincent
Dynamics of out (Fn) on the boundary of outer space
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 33 (2000) no. 4 , p. 433-465
Zbl 01702163 | MR 2002f:20061
doi : 10.1016/s0012-9593(00)00117-8
URL stable : http://www.numdam.org/item?id=ASENS_2000_4_33_4_433_0

Bibliographie

[1] Bass H., Covering theory for graph of groups, J. Pure Appl. Algebra 89 (1993) 3-47. MR 94j:20028 | Zbl 0805.57001

[2] Bestvina M., ℝ-trees in topology, geometry, and group theory, Prépublication, 1997.

[3] Bestvina M., Feighn M., Bounding the complexity of simplicial group actions on trees, Invent. Math. 103 (1991) 449-469. MR 92c:20044 | Zbl 0724.20019

[4] Bestvina M., Feighn M., Outer limits, Preprint, 1992.

[5] Bestvina M., Feighn M., Topology at infinity of Out(Fn), Preprint, 1997.

[6] Bestvina M., Handel M., Train tracks for automorphisms of free group, Ann. Math. 135 (1992) 1-51. MR 92m:20017 | Zbl 0757.57004

[7] Cohen M., Lustig M., Very small group actions on ℝ-trees and Dehn twist automorphisms, Topology 34 (1995) 575-617. MR 96g:20053 | Zbl 0844.20018

[8] Culler M., Morgan J.W., Group actions on ℝ-trees, Proc. London Math. Soc. 55 (1987) 571-604. MR 88f:20055 | Zbl 0658.20021

[9] Culler M., Vogtmann K., Moduli of graphs and outer automorphisms of free groups, Invent. Math. 84 (1986) 91-119. MR 87f:20048 | Zbl 0589.20022

[10] Culler M., Vogtmann K., The boundary of outer space in rank two, in : Alperin R.C. (Ed.), Arboreal Group Theory, Springer, 1991. MR 92i:57001 | Zbl 0786.57002

[11] Danthony C., Nogueira A., Measured foliations on nonorientable surfaces, Ann. Scient. Ec. Norm. Sup., 4ème serie 23 (1990) 469-494. Numdam | MR 91d:57017 | Zbl 0722.57010

[12] Dunwoody M.J., Folding sequences, Preprint.

[13] Fathi A., Laudenbach F., Poenaru V., Travaux de Thurston sur les surfaces, Astérisque, Vol. 66-67, Soc. Math. France, 1979. MR 82m:57003

[14] Gaboriau D., Levitt G., The rank of actions on ℝ-trees, Ann. Sc. E.N.S. 28 (1995) 549-570. Numdam | MR 97c:20039 | Zbl 0835.20038

[15] Guirardel V., Actions de groupes sur des arbres réels et dynamique dans la frontière de l'outre-espace, Thèse de l'université Toulouse III, 1998.

[16] Keane M., Non-ergodic interval exchange transformations, Israel J. Math. 26 (1977) 188-196. MR 55 #8313 | Zbl 0351.28012

[17] Keynes H.B., Newton D., A minimal non-uniquely ergodic interval exchange transformation, Math. Z. 148 (1976) 101-105. MR 53 #13518 | Zbl 0308.28014

[18] Levitt G., La dynamique des pseudogroupes de rotations, Invent. Math. 113 (1992) 633-670. MR 94k:58158 | Zbl 0791.58055

[19] Levitt G., Graphs of actions on ℝ-trees, Comment. Math. Helvetici 69 (1994) 28-38. MR 95h:20033 | Zbl 0802.05044

[20] Lang S., Real and Functional Analysis, 3rd ed., Graduate Texts in Mathematics, Vol. 142, Springer, New York, 1993. MR 94b:00005 | Zbl 0831.46001

[21] Lustig M., Automorphisms, train track, and non-simplicial ℝ-tree actions, Comm. in Algebra, to appear.

[22] Lustig M., In preparation.

[23] Martin R., Non-uniquely ergodic foliations of thin type, Erg. Th. & Dyn. Sys. 17 (1997) 667-674. MR 99a:57026 | Zbl 0890.57041

[24] Paulin F., Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Invent. Math. 94 (1998) 53-80. MR 90d:57015 | Zbl 0673.57034

[25] Paulin F., The Gromov topology on ℝ-trees, Topology and its Applications 32 (1989) 197-221. MR 90k:57015 | Zbl 0675.20033

[26] Paulin F., De la géométrie et la dynamique des groupes discrets, Habilitation à diriger les recherches, E.N.S. Lyon, 28 juin 1995.

[27] Sataev E., On the number of invariant measures for flows on orientable surfaces, Math. USSR Izv. 9 (1975) 813-830. MR 52 #12005 | Zbl 0336.28007

[28] Shalen P., Dendrology of groups, an introduction, in : Gersten S.M. (Ed.), Essays in Group Theory, MSRI Publ., Vol. 8, Springer, 1987, pp. 265-319. MR 89d:57012 | Zbl 0649.20033

[29] Shalen P., Dendrology and its applications, in : Ghys E., Haefliger A., Verjovski A. (Eds.), Group Theory from a Geometrical Viewpoint, World Scientific, 1991. MR 94e:57020 | Zbl 0843.20018

[30] Stallings J.R., Topology of finite graphs, Invent. Math. 71 (1983) 551-565. MR 85m:05037a | Zbl 0521.20013